painful sustanon injections??????
- 07-25-2012, 05:46 PM
- 07-25-2012, 05:52 PM
How long have you been taking it for and whats your cycle history?
- 07-25-2012, 07:09 PM
It's probably the Prop in the Sus, assuming you're injecting correctly and the area is sterile. Prop hurts sometimes, depending on the lab, but you'll get used to it.
07-26-2012, 05:49 AM
yes very sterile...that is very important to me.
07-26-2012, 06:01 AM
Man I had wicked PIP when I first started my cycle of Sus but after a week or two the pain got less and now they're painless. I've heard it's due to the prop ester as due to the propionic acid that can crystalize in the muscle.
07-26-2012, 06:24 AM
100% correctOriginally Posted by Lukef2000
Similar Forum Threads
- By kikazz in forum AnabolicsReplies: 10Last Post: 07-05-2006, 01:27 PM
- By RoboGiblets in forum AnabolicsReplies: 7Last Post: 06-11-2006, 10:36 AM
- By Grifter in forum AnabolicsReplies: 1Last Post: 12-17-2005, 02:36 AM
- By exnihilo in forum AnabolicsReplies: 8Last Post: 06-16-2005, 04:11 PM
- By biglegs in forum AnabolicsReplies: 12Last Post: 10-29-2004, 09:52 PM